ARNOLD G. BLUMBERG, M.D., F.A.C.P.; HENRY L. ROSETT, M.D.; ALAN DOBROW, M.D.
The physician prescribing sedative drugs to an emotionally disturbed individual must always be conscious of the danger of overdosage by accident or by suicidal intent. Although meprobamate has been clinically demonstrated to be one of the safest drugs in terms of the relative absence of toxic actions of large doses, the literature contains an increasing number of reports of serious sequelae to meprobamate overdosage. Two cases where the overdosage with meprobamate was attended with severe collapse and hypotension are presented here. The clinical course and the method of treatment in both cases are of interest, and suggest the mode
Learn more about subscription options.
Register Now for a free account.
BLUMBERG AG, ROSETT HL, DOBROW A. SEVERE HYPOTENSIVE REACTIONS FOLLOWING MEPROBAMATE OVERDOSAGE(SEVERE HYPOTENSIVE REACTIONS FOLLOWING MEPROBAMATE OVERDOSAGE*). Ann Intern Med. 1959;51:607–612. doi: 10.7326/0003-4819-51-3-607
Download citation file:
Published: Ann Intern Med. 1959;51(3):607-612.
Hospital Medicine, Neurology.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only